MathSciNet Relay Station
MathSciNet bibliographic data
MR2356116 35R35 (35B40 92C50)
Wu, Junde; Cui, Shangbin Asymptotic behaviour of solutions of a free boundary problem modelling the growth of tumours in the presence of inhibitors. Nonlinearity 20 (2007), no. 10, 2389–2408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement